Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cohomology of preimages with local coefficients

Daciberg Lima Gonçalves and Peter Wong

Algebraic & Geometric Topology 6 (2006) 1471–1489
Bibliography
1 L Borsari, D Gonçalves, The first (co)-homology group with local coefficient system, preprint (2003)
2 J A Daccach, V S Franco, A formula for extension of Poincaré duality groups, from: "XI Brazilian Topology Meeting (Rio Claro, 1998)", World Sci. Publ., River Edge, NJ (2000) 99 MR1835693
3 R Dobreńko, The obstruction to the deformation of a map out of a subspace, Dissertationes Math. $($Rozprawy Mat.$)$ 295 (1990) 29 MR1082410
4 R Dobreńko, On the deformation of a map out of a subspace, preprint (1991)
5 A Dold, Lectures on algebraic topology, Grundlehren series 200, Springer (1980) MR606196
6 D Gonçalves, P Wong, Obstruction theory and coincidences of maps between nilmanifolds, Arch. Math. $($Basel$)$ 84 (2005) 568 MR2148577
7 D Gonçalves, P Wong, J Jezierski, Obstruction theory and coincidences in positive codimension, Acta Math. Sin. (Engl. Ser.) 22 (2006) 1591
8 D H Gottlieb, Partial transfers, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), I", Lecture Notes in Math. 657, Springer (1978) 255 MR513552
9 D H Gottlieb, The trace of an action and the degree of a map, Trans. Amer. Math. Soc. 293 (1986) 381 MR814928
10 W S Massey, Homology and cohomology theory, Marcel Dekker (1978) MR0488016
11 H Samelson, On the Thom class of a submanifold, Michigan Math. J. 12 (1965) 257 MR0180974
12 E Spanier, Duality in topological manifolds, from: "Colloque de Topologie (Brussels, 1964)", Librairie Universitaire, Louvain (1966) 91 MR0220297
13 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508
14 A Wyler, Sur certaines singularités d'applications de variétés topologiques, Comment. Math. Helv. 42 (1967) 28 MR0214075